Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Safety regarding weight losing tablets - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   are you there?
User :   have put up lot of weight in recent days, tell me the way for reducing the same..
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   Age: 34 , Geneder - Male, Location=- Coimbatore , Married , Dep: Yes
Doctor :   ok
Doctor :   i suggest a healthy diet
Doctor :   eat less oily foods and carbohydrates like rice
Doctor :   avoid sweet foods
Doctor :   fast foods
Doctor :   junk foods
User :   ok
User :   weight control tablets will yield any results..?
Doctor :   its not advisable as they have
Doctor :   long lasting side effects
User :   ok.. thanx....
Doctor :   ok
Doctor :   we have to close this window as you are not responding.pls log in back for further queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor